# SDR SWAA2020062989859

- Difficulty date: June 4, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOORBOARD 242UF HAD PEELING FIBERS ON THE UPPER SURFACE.   REPAIRED THE FLOORBOARD IAW SRM 53-00-50-2R-0, GENERAL REPAIR, AND SRM 53-00-50-2R-1, REPAIR 1.
